X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
k-carleson measure (7) 7
mathematics (6) 6
bloch functions (3) 3
higher order derivatives (3) 3
k-carleson measures (3) 3
q (3) 3
30d45 (2) 2
bloch type space (2) 2
decomposition (2) 2
generalized composition operator (2) 2
inequalities (2) 2
interpolation (2) 2
mathematics, applied (2) 2
spaces (2) 2
type space (2) 2
-type spaces (1) 1
30d50 (1) 1
30h25 (1) 1
30h30 (1) 1
46e15 (1) 1
[formula omitted] spaces (1) 1
analysis (1) 1
bloch-type function (1) 1
carleson measure (1) 1
characterizations of functions (1) 1
closure (1) 1
hadamard product (1) 1
hardy (1) 1
k - carleson measure (1) 1
k -carleson measure (1) 1
lacunary series (1) 1
okay celebi (1) 1
physics, condensed matter (1) 1
q k -type spaces (1) 1
q spaces (1) 1
q type space (1) 1
q-type space (1) 1
q-type spaces (1) 1
qk spaces (1) 1
type spaces (1) 1
weighting functions (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Computational and Theoretical Nanoscience, ISSN 1546-1955, 09/2015, Volume 12, Issue 9, pp. 2227 - 2236
In this paper, we study analytic Q(K,omega)(p, q) functions in the sense of the K-Carleson measure. Further, we obtain some characterizations of functions in... 
(p,q)-Type Spaces | Hadamard Product | Characterizations of Functions | K-Carleson Measure | PHYSICS, CONDENSED MATTER | INEQUALITIES | Q(K,omega)(p, q)-Type Spaces | LACUNARY SERIES | HARDY
Journal Article
Forum Mathematicum, ISSN 0933-7741, 03/2014, Volume 26, Issue 2, pp. 467 - 495
Decomposition theorems for spaces of analytic functions are established. As an application, we give a characterization of interpolation by functions in spaces. 
spaces | interpolation | Decomposition | Carleson measure | 30D45 | 30D50 | QK spaces | Interpolation | K-Carleson measure
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 09/2019, Volume 64, Issue 9, pp. 1568 - 1581
We establish a distance formula from a Bloch-type function to , which gives a characterization of the closure of in the Bloch-type space and generalizes some... 
Okay Celebi | 46E15 | Bloch-type function | 30H25 | type space | K-Carleson measure | closure | 30H30 | Q(K) | MATHEMATICS | Q(K)-type space | Weighting functions
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 2010, Volume 67, Issue 2, pp. 171 - 181
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 08/2007, Volume 332, Issue 2, pp. 1216 - 1228
The higher order derivatives characterization of Q type spaces, the so-called Q (p, q) spaces, is given. Our result further means that the spaces Q (p, q) can... 
Higher order derivatives | K-Carleson measures | (p, q) spaces
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2007, Volume 332, Issue 2, pp. 1216 - 1228
The higher order derivatives characterization of Q K type spaces, the so-called Q K ( p , q ) spaces, is given. Our result further means that the spaces Q K (... 
Higher order derivatives | K-Carleson measures | [formula omitted] spaces
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 6/2010, Volume 67, Issue 2, pp. 171 - 181
We establish several formulas for distances from Bloch functions to some Q K -type spaces, which generalize similar results of distances from Bloch functions... 
K -Carleson measure | Mathematics | 30D45 | Analysis | Bloch functions | Q K -type spaces
Journal Article
FORUM MATHEMATICUM, ISSN 0933-7741, 03/2014, Volume 26, Issue 2, pp. 467 - 495
Decomposition theorems for Q(K) spaces of analytic functions are established. As an application, we give a characterization of interpolation by functions in... 
MATHEMATICS | MATHEMATICS, APPLIED | interpolation | Q(K) spaces | Decomposition | K-Carleson measure
Journal Article
by Lou, ZJ and Chen, WF
INTEGRAL EQUATIONS AND OPERATOR THEORY, ISSN 0378-620X, 06/2010, Volume 67, Issue 2, pp. 171 - 181
We establish several formulas for distances from Bloch functions to some Q (K) -type spaces, which generalize similar results of distances from Bloch functions... 
Q(K)-type spaces | MATHEMATICS | K-Carleson measure | Bloch functions
Journal Article
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ISSN 0022-247X, 08/2007, Volume 332, Issue 2, pp. 1216 - 1228
The higher order derivatives characterization Of Q(K) type spaces, the so-called QK(p, q) spaces, is given. Our result further means that the spaces Q(K)(p, q)... 
MATHEMATICS | MATHEMATICS, APPLIED | Q(K) (p, q) spaces | INEQUALITIES | K-Carleson measures | higher order derivatives
Journal Article
Journal of Function Spaces and Applications, ISSN 0972-6802, 2010, Volume 8, Issue 1, pp. 55 - 66
Journal Article
by Zhang, F and Liu, YM
JOURNAL OF FUNCTION SPACES AND APPLICATIONS, ISSN 2090-8997, 01/2010, Volume 8, Issue 1, pp. 55 - 66
This paper characterizes the boundedness and compactness of the generalized composition operator (C(phi)(g)f)(z) = integral(z)(0) f'(phi(xi))g(xi)d xi from... 
MATHEMATICS | Bloch type space | Q(K) type space | Generalized composition operator | K - Carleson measure
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.